# SDR HYIA20240827003

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0006
- Aircraft time: 19,840 hours, 32,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 52111721
- Condition: Cracked
- Location: Zone 100
- Part time: 19,840 hours, 32,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A .187 INCH CRACK WAS VISUALLY IDENTIFIED ON THE LEFT HAND SIDE OF THE FORWARD CARRY THROUGH SPAR, ON THE FORWARD WEB, IN THE AREA OF THE SPAR WEB CUT OUT LOCATED AT LBL 32.55. THIS CRACK IS CONSISTENT WITH OTHER CRACKS VISUALLY IDENTIFIED IN THIS AREA ON OTHER AIRCRAFT, AND WILL BE REPAIRED PRIOR TO RETURN TO SERVICE.
